Dust Devil, Santa Fe
- When
- June 6, 2:00 PM MST
- Where
- Santa Fe County, Edgewood
- Measured
- 65
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.507, -105.976 (the zone’s center; the record gives no point)
A large dust devil tossed lawn furniture about 200 feet.
1 dust devil, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 6, 1:35 PM MST, 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 235 PM MDT MON JUN 6 2005 .DISCUSSION...SEVERE WEATHER IN PROGRESS ACROSS E PLAINS SO THIS MUST BE SHORT. DRYLINE STORMS HAVING DEVELOPED MEANS SIGNIFICANT INCREASE IN POPS FOR E PLAINS...E OF A RATON TO DUNKEN LINE...FOR THIS EVENING. WHILE DRYLINE MAY BE SLOW TO ADVANCE EWRD TONIGHT... BUT ALL INDICATIONS STILL ARE THAT IT WILL EXIT THE STATE BEFORE ACTIVITY SHOULD DEVELOP AGAIN TUE AFTERNOON. MAY WELL BE A CLOSE CALL SO LATER MODEL RUNS AND ACTUAL WEATHER TRENDS WILL NEED TO BE MONITORED CLOSELY AS SEVERE WX PUT A HALT TO FURTHER ANALYSIS AND GRIDS TWEAKING A LITTLE WHILE AGO. DRY TREND STATEWIDE SHOULD HOLD FROM TUE INTO AT LEAST THU BEFORE NEXT SIGNIFICANT SHARPENING IN LONG WAVE TROUGH TO W OF NM HELPS DRAW SOME MOISTURE BACK WESTWARD INTO THE E THIRD TO POSSIBLY HALF OF NM. SOME INCREASE IN WIND SPEEDS TUE AND POSSIBLY INTO WED BEFORE BACKING OFF SOME. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 83 48 84 / 0 0 0 0 GALLUP.......................... 44 80 41 81 / 0 0 0 0 GRANTS.......................... 45 84 43 84 / 0 0 0 0 GLENWOOD........................ 46 88 49 89 / 0 0 0 0 CHAMA........................... 35 74 35 75 / 0 0 0 0 LOS ALAMOS...................... 44 81 45 81 / 0 0 0 0 RED RIVER....................... 39 71 36 69 / 0 0 0 0 TAOS............................ 41 81 38 81 / 0 0 0 0 SANTA FE........................ 45 82 45 81 / 0 0 0 0 SANTA FE AIRPORT................ 48 85 48 84 / 0 0 0 0 ESPANOLA........................ 46 86 47 87 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 59 89 59 88 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 56 90 56 89 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 57 87 57 86 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 58 89 58 89 / 0 0 0 0 SOCORRO......................... 56 91 57 91 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 53 80 52 79 / 0 0 0 0 MORIARTY/ESTANCIA............... 51 85 49 85 / 0 0 0 0 CARRIZOZO....................... 54 92 55 90 / 0 0 0 0 RUIDOSO......................... 57 84 54 84 / 0 0 0 0 RATON........................... 46 83 46 83 / 0 0 0 0 LAS VEGAS....................... 47 83 47 82 / 0 0 0 0 ROY............................. 52 87 53 85 / 30 0 0 0 CLAYTON......................... 57 90 57 89 / 30 0 0 0 SANTA ROSA...................... 55 94 57 94 / 30 0 0 0 TUCUMCARI....................... 62 96 61 96 / 40 0 0 0 FORT SUMNER..................... 59 96 61 95 / 40 0 0 0 CLOVIS.......................... 62 94 60 94 / 40 0 0 0 PORTALES........................ 63 95 59 95 / 40 0 0 0 ROSWELL......................... 64 98 63 99 / 40 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT FROM 3 PM UNTIL 7 PM MDT MONDAY FOR FIRE WEATHER WATCH IN EFFECT FROM 1 PM UNTIL 7 PM MDT TUESDAY FOR && 43
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON JUN 6 2005 NMZ001>021-026-071200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 540 AM MDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS... THERE IS A SLIGHT RISK OF ISOLATED SEVERE THUNDERSTORMS OVER THE FAR EASTERN PLAINS THIS AFTERNOON AND EARLY EVENING MAINLY SOUTH OF INTERSTATE 40. ISOLATED THUNDERSTORMS WILL FORM ALONG THE DRYLINE AND MOVE EAST AS THE BOUNDARY MOVES EAST. ALSO...A RED FLAG WARNING HAS BEEN POSTED FOR THE EASTERN SLOPES OF THE CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS FOR THIS AFTERNOON AS WINDS INCREASE AND MOISTURE DECREASES. .DAYS TWO THROUGH SEVEN... STRONG WINDS WILL CONTINUE AS MOISTURE DROPS OVER THE EASTERN SLOPES OF THE CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS...THEREFORE A FIRE WEATHER WATCH HAS BEEN POSTED FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING. 23
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 140 PM MDT MON JUN 6 2005 NMZ004>007-011>013-016>021-026-070300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-NORTHEAST HIGHLANDS-QUAY COUNTY-ROOSEVELT COUNTY-SANGRE DE CRISTO MOUNTAINS- 140 PM MDT MON JUN 6 2005 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 900 PM MDT MONDAY EVENING... THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 419 IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR THE FOLLOWING AREAS IN NORTH AND CENTRAL NEW MEXICO THIS WATCH INCLUDES 12 COUNTIES CHAVES COLFAX CURRY DE BACA GUADALUPE HARDING LINCOLN MORA QUAY ROOSEVELT SAN MIGUEL UNION A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITHIN THE WATCH AREA. REMAIN ALERT AND CONTINUE TO LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL COMMERCIAL RADIO OR TELEVISION OUTLETS FOR LATEST STATEMENTS AND POSSIBLE WARNINGS FOR YOUR LOCATION. DPORTER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 15 SW ROY 35.79N 104.39W
06/06/2005 0.88 INCH SAN MIGUEL NM PUBLIC
NICKEL SIZED HAIL IN SABINOSO AT 215 PM AND 245 PM.
0245 PM HAIL 15 SW ROY 35.79N 104.39W
06/06/2005 0.88 INCH SAN MIGUEL NM AMATEUR RADIO
NICKEL SIZED HAIL IN SABINOSO AT 215 PM AND 245 PM.
&&
DPORTERThe national radar mosaic for the moment the first event began.
1 dust devil. Local standard time, as filed.
A large dust devil tossed lawn furniture about 200 feet.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2005Every state in 2005This day in weather historyWarnings in New Mexico, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454280.